Article citationsMore>>

G. J. Nalepa, “Application of the XTT rule-based model for formal design and verification of internet security systems,” Lecture Notes in Computer Science, Vol. 4680, pp. 81–86, 2007.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.